# SDR SWIA201231519

- Difficulty date: August 13, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 28,007 hours, 22,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 4725)  RELAMPED EMERGNECY LIGHT.
